alexa Cutaneous Adverse Drug Reaction with Ofloxacin
ISSN: 2329-6887

Journal of Pharmacovigilance
Open Access

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations

700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)

Case Report

Cutaneous Adverse Drug Reaction with Ofloxacin

Inderpal Kaur*, Suneet Jindal and Inderpal Singh Grover
Government Medical College, Amritsar, Punjab, India
Corresponding Author : Inderpal Kaur
Assistant Professor, Government Medical College Amritsar
26 Sector 4, Ranjit Avenue, Amritsar, Punjab 143001, India
Tel: +911832503984, +919501004136
E-mail: [email protected]
Received August 13, 2014; Accepted September 01, 2014; Published September 08, 2014
Citation: Kaur I, Jindal S, Grover IS (2014) Cutaneous Adverse Drug Reaction with Ofloxacin. J Pharmacovigilance 2:144. doi: 10.4172/2329-6887.1000144
Copyright: © 2014 Kaur I, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Related article at
DownloadPubmed DownloadScholar Google
 

Abstract

Drug-induced cutaneous adverse effects are major health problem. Its predominant forms include maculopapular rash, Stevens - Johnson syndrome, toxic epidermal necrolysis, fixed drug eruption and urticaria. Ofloxacin is a fluoroquinolone and is widely used for the treatment of infective diarrhoea as a single drug or in combination with ornidazole. Earlier one case of toxic epidermal necrolysis has been reported with the use of ofloxacin. Here we report a case of mucocutaneous maculopapular rash with oral ofloxacin.

Keywords

Share This Page

Additional Info

Loading
Loading Please wait..
 
Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords